Cough & Runny Nose

Plus Acetaminophen, Children 6-11

Soothe your child’s symptoms. This cherry-flavored product is tough on coughs and runny noses, while reducing troublesome fevers.

Active Ingredients (in each 5 mL)

Acetaminophen 160 mg - Fever reducer/Pain reliever
Chlorpheniramine maleate 1 mg -
Antihistamine
Dextromethorphan HBr 5 mg - cough suppressant

Temporarily relieves the following cold/flu symptoms:

• Minor aches and pains
• Cough
• Headache
• Sore throat
• Sneezing and runny nose
• Temporarily reduces fever

Warnings

Liver warning: This product contains acetaminophen. Severe liver damage may occur if the child takes:
• More than 5 doses in 24 hours, which is the maximum daily amount
• With other drugs containing acetaminophen

Sore throat warning: if sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.

Do Not Exceed Recommended Dose

• Do not exceed recommended dosage (see overdose warning)
• Do not use in infants
• This product does not contain directions or complete warnings for adult use
• Shake well before using
• Use only the dosing cup provided
• Find right dose on chart below (if possible, use weight to dose; otherwise, use age)
• If needed, repeat dose every 4 hours while symptoms last
• Do not give more than 5 times in 24 hours
• mL = milliliter

Weight (lbs) Age (yrs) Dose 
Under 36 Under 4 Do not use
36-37 4-5 Do not use unless directed by a doctor.
48-95 6-11 10 mL

Ask A Doctor Before Use If the Child Has:

• Glaucoma
• Liver disease
• A breathing problem such as chronic bronchitis
• Cough that occurs with excessive phlegm (mucus)
• Persistent or chronic cough such as occurs with asthma

Ask a doctor or pharmacist before use if child is taking:
• Sedatives or tranquilizers
• The blood thinning drug warfarin

Allergy Alert

Acetaminophen may cause severe skin reactions. Symptoms may include:
• Skin reddening
• Blisters
• Rash

If a skin reaction occurs, stop use and seek medical help right away.

Stop Use & Ask A Doctor If:

• New symptoms occur
• Fever gets worse or lasts more than 3 days
• Redness or swelling is present
• Pain or cough gets worse or lasts more than 5 days
• Cough comes back or occurs with rash or headache that lasts

These could be signs of a serious condition.

Do Not Use

• To make a child sleepy
• In a child who is taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson’s disease), or for 2 weeks after stopping the MAOI drug. If you do not know if the child’s prescription drug contains an MAOI, ask a doctor or pharmacist before giving the child this product
• With any other drug containing acetaminophen (prescription or non prescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist
• If the child is allergic to any of the ingredients in this product

When Using This Product

• Do not exceed recommended dosage (see overdose warning)
• May cause excitability, especially in children
• Marked drowsiness may occur
• Sedatives and tranquilizers may increase drowsiness

Inactive Ingredients

citric acid, FD&C red no. 40, flavors, glycerin, high fructose corn syrup, microcrystalline cellulose / carboxymethylcellulose sodium, potassium sorbate, purified water, sorbitol, sucralose, xanthan gum

Overdose Warning

Taking more than the recommended dose (overdose) could cause serious health problems, including liver damage. In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away. Quick medical attention is critical even if you do not notice any signs or symptoms.

subheading

• Dosage cup provided
• Store at room temperature

Keep out of reach of children.

All Products

as

Cough & Congestion

When it comes to your child’s health, no cough is a good cough. This cherry-flavored product treats coughs and congestion to make symptoms go away…

View
as

Cough & Runny Nose

Soothe your child’s symptoms. This cherry-flavored product is tough on coughs and runny noses, while reducing troublesome fevers.

View
as

Fever Reducer & Pain Reliever

Take the guesswork out of dosing. This cherry-flavored product specially formulated for infants helps reduce fevers for a dose of better.

View
as

Gas Relief Drops

Help clear tummy discomfort with this infant gas-relief product that eliminates swallowed air effectively but is still gentle enough to use at every feeding.

View
as

Multi-Symptom Cold

Keep cold symptoms at bay. This grape-flavored product provides multi-fighting power to treat symptoms of common coughs and colds.

View